# SDR AALA20001168

- Difficulty date: July 12, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Defective
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT STAIR OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED AFT OVERHEAD EMERGENCY LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
